# SDR UPS06846436

- Difficulty date: February 20, 2006
- Submitted: March 15, 2006
- Operation: Air carrier
- Aircraft: N703UP
- Make and model: Doug DC-8-71F
- Aircraft serial: 45939
- Aircraft time: 66,955 hours, 28,063 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Condition: Corroded
- Location: Bs 50 Rbl10-50
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:C1 IN A/C COMPT CEILING, FLOORBEAM STA 50 BETWEEN RBL 10-25 HAS CORROSION.  REMOVED CORRODED UPPER FLANGE OF FLOORBEAM AT STA 50 RBL 10 -25 IAW SRM 51-1-8, AND SRM 53-2-0 FIG 1F.  FABRICATED AND INSTALLED REPAIR FLANGE, REPAIR ANGLE AND REPAIR WEB AT STA 50 RBL 10-25 IAW DWG 3774606, AND SRM 53-03-01, 51-1-8 AND SRM 51-1-20D
